I am a health professional with a relative who has been prescribed this medication and the literature says the efficacy has not been determined, would this mean he is in a clinical trial?? Just curious, the last posted review is from feb 09 (10 months ago)--aren't there any more recent comments?? He has been experiencing esophageal discomfort, nausea, vomiting, explosive diarrhea and unusual weight gain which is odd with these symptoms.
There's a few possibilities, once of which you stated. Another option would be that the medication is being used Off-Label and has not been studied or approved by the FDA. I would check the FDA's website. fda.gov and search for the drug to make sure it's an approved medication by the FDA. If you're not familiar to clinical trials you can check out clinicaltrials.gov and see if there are currently any studies being done with that specific mediation. I hope this helps. Happy Holidays!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2011 • 1 answer
I really need help, and not sure what to do..I don't trust myself. I am a "health care professional?
Posted 24 Jun 2011 • 5 answers
Posted 10 Sep 2011 • 1 answer
Posted 17 Sep 2016 • 1 answer
Poison - A relative of mines health has seriously started to deteriorate ever since a stranger came?
Posted 20 Dec 2016 • 0 answers